# SDR CA960320013

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 67189000
- Condition: Corroded/Failed
- Location: Gear Down
- Part time: 3,700 hours
- Component: Piper, 67189000
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT HAD TO ACTIVATE THE EMERGENCY EXTENSION SINCE THE NORMAL GEAR DOWN SELECTION WAS INOPERATIVE. INVESTIGATION REVEALED THAT THE HYDRAULIC LINE HAD FAILED. THE LOCATION OF THE FAILED LINE IS UNDER  THE RIGHT CORNER OF THE WINDSHIELD AND CORROSION FOLLOWED BY FAILURE ON THE LINE WAS CAUSED BY TRAPPED MOISTURE IN THE INSULATION. SUBMITTER STATES THAT THIS PROBLEM HAS BEEN SEEN BEFORE.
